# SDR SWIA200819805

- Difficulty date: June 20, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 26,816 hours, 38,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5423 - FLIGHT ATTENDANT REPORTS THAT THE CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE.  ADJUSTED LOWER AFT SHIM STACK.  OPS CHECK GOOD.
